Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Erection problems. Inquinal hernia surgery done, walked up and down stairs. Erectile dysfunction due to this?

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2397 Questions
I walked up and down the the stairs 4 or 5 times the day after inquinal hernia surgery. in the morning after surgery I had an erection but now after walking up and down the stairs it has not done anything for several days.
this is day 3 after surgery. Could I have hurt myself walking up and down the stairs so soon after surgery?
Posted Fri, 20 Apr 2012 in Erectile Dysfunction
Answered by Dr. Robert Galamaga 2 hours later
Hello and thank you for submitting your question.

Your question is a very good one and I will work on providing you with some good information and recommendations regarding what is going on.

First of all let me tell you that I do not think you did any significant damage in walking up and down the stairs after your surgery. it has been a well-known that activity after surgery decreases complications. Along these lines you have done the right thing for your body.

I think what you are experiencing may possibly be related to inflammation after your surgery. With inflammation and the healing process there can sometimes be a secondary effect on other systems of the body. I would recommend that you keep an eye on things for the time being. Try not to think about this or focus on this as well because there is certainly a psychological factor.

I am very confident that your function will return to baseline within the next couple of weeks. Otherwise I would recommend that you continue physical activity as much as you can tolerate during the process of your recovery.

You can probably return to taking the Cialis within about two weeks from the surgery.

I thank you again for submitting your question. I hope you don't my response to be helpful and informative. Please accept my response if you have no additional concerns. Otherwise I would be happy to discuss any additional questions you might have.


Dr. Robert
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor